# SDR FDEA200808083333

- Difficulty date: August 8, 2008
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 38,973 hours, 19,924 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B364200000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241 MF IS DAMAGED.  FABRICATED NEW PANEL IAW A300-600 SRM 53-10-20 AND FEDEX DWG SRZ 25-005; REV "G".
